I've been on it way longer than two months, Time to move on. I'm so glad your daughter feels better, though !
Yes, my nails are much much better on Stelara and I thought I was feeling better from it this summer. Not feeling too great on it this winter! Joints still hurt...
Stelara works well for the skin, but SI joints swollen and the entirety of both feet.
I have noticed the same thing ! My nails are much better and my inverse psoriasis is virtually gone but my tendons and SI joints, knee, ankles and feet are screaming. I believe Stelara worked great on my psoriasis but made my PsA worse ! I get to go back on Humira in 2 weeks, 6 weeks after my last Stelara injection. So for 6 weeks I will have Stelara and Humira on board. Interesting times.
I don't understand why Stelara works so well on psoriasis but not the PsA. My rheumy tried to explain it to me but I was in such a pain fog that day I can't recall the technical explanation.
It is so nice to learn you are going back to Humira mimiB. I am jealous. After the last Rheumy visit a week ago I was told to keep with it. My third shot is tonight and I would love to report a huge improvement but it hasn't been the case.
Oh..it is also really strange that my tendons have been the worst ever and my feet are also out of control. Specifically since the Stelara my tendons and feet have flared horribly.
Honestly, three shots are not enough; I saw noticeable improvement at one year. However, I have had feet problems. Right now, I wish I didn’t have any. To be fair, some of my feet problem may be due to another immune disease. I think I am now just getting a flare after my prednisone. Well, I got three weeks out of it.
I have noticed the same thing HoneyBunny ! Terrible tendon pain. I hope we are both feeling better soon.
Three shots are enough for me ! It would be one thing if I saw any improvements or even stayed the same, but the stuff makes my pain worse and I have had major flares after each injection. I am not a glutton for punishment.
Honestly, three shots are not enough; I saw noticeable improvement at one year. However, I have had feet problems. Right now, I wish I didn't have any. To be fair, some of my feet problem may be due to another immune disease. I think I am now just getting a flare after my prednisone. Well, I got three weeks out of it.
Me too! I’ve had my two shots, next one is in August. Over the past week and a half, the joints in my extremities have gotten super stiff and tight. I am far less flexible, but I am in less pain overall. The stiffness suck thought. My feet feel so tight and heavy, like blocks of lead. Hands are stiff too and fingers knobby and hurt to use. It’s really hard to do fine movements with them.
Did you ever take your third shot? Did you ever have any improvement?
I have taken that for some time as well. It did not work for me. I was on it about 6 months or so. I cycle through biologics if it has not worked good enough after 5-6 months I move on.